RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 2, Pages 374–380 (Mi tvp470)  

Short Communications

Semimartingale functions of a class of diffusion processes

M. G. Maniaa, R. N. Tevzadzeb

a A. Razmadze Mathematical Institute, Georgian Academy of Sciences
b Institute of Cybernetics

Abstract: This paper obtains the necessary and sufficient conditions on the function $f=(f(t,x), t\ge0, x\in \mathbf{R})$ for which the transformed process $f=f(t,\xi_t)$ will be a semimartingale (or the Ito process) for any diffusion process $\xi$ with measurable bounded coefficients and uniformly nondegenerate Hölder diffusion.

Keywords: semimartingale functions, diffusion process, generalized derivatives.

DOI: https://doi.org/10.4213/tvp470

Full text: PDF file (417 kB)

English version:
Theory of Probability and its Applications, 2001, 45:2, 337–343

Bibliographic databases:

Received: 06.04.1998

Citation: M. G. Mania, R. N. Tevzadze, “Semimartingale functions of a class of diffusion processes”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 374–380; Theory Probab. Appl., 45:2 (2001), 337–343

Citation in format AMSBIB
\Bibitem{ManTev00}
\by M.~G.~Mania, R.~N.~Tevzadze
\paper Semimartingale functions of a class of diffusion processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 2
\pages 374--380
\mathnet{http://mi.mathnet.ru/tvp470}
\crossref{https://doi.org/10.4213/tvp470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967763}
\zmath{https://zbmath.org/?q=an:0979.60067}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 2
\pages 337--343
\crossref{https://doi.org/10.1137/S0040585X97978282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169004700013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp470
  • https://doi.org/10.4213/tvp470
  • http://mi.mathnet.ru/eng/tvp/v45/i2/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:145
    Full text:68
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020